# SDR REXA2022072201657

- Difficulty date: July 18, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 32,903 hours, 22,706 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: CN6242103201
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF Z-ANGLE ON UPPER RH TRANSCOWL (FOR REPAIR OF DAMAGED FASTENERS) FOUND 1.159" CRACK IN INNER PERFORATED SKIN. 	REPAIRED RH UPPER TRANSCOWL SKIN PER EA CRJ954-13905 REV B.
